RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 017, 22 страниц (Mi sigma474)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Solitary Waves in Massive Nonlinear $\mathbb S^N$-Sigma Models

Alberto Alonso Izquierdo, Miguel Ángel González León, Marina de la Torre Mayado

University of Salamanca

Аннотация: The solitary waves of massive $(1+1)$-dimensional nonlinear $\mathbb S^N$-sigma models are unveiled. It is shown that the solitary waves in these systems are in one-to-one correspondence with the separatrix trajectories in the repulsive $N$-dimensional Neumann mechanical problem. There are topological (heteroclinic trajectories) and non-topological (homoclinic trajectories) kinks. The stability of some embedded sine-Gordon kinks is discussed by means of the direct estimation of the spectra of the second-order fluctuation operators around them, whereas the instability of other topological and non-topological kinks is established applying the Morse index theorem.

Ключевые слова: solitary waves; nonlinear sigma models

DOI: https://doi.org/10.3842/SIGMA.2010.017

Полный текст: PDF файл (858 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/017/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1002.1932
Тип публикации: Статья
MSC: 35Q51; 81T99
Поступила: 7 декабря 2009 г.; опубликована 9 февраля 2010 г.
Язык публикации: английский

Образец цитирования: Alberto Alonso Izquierdo, Miguel Ángel González León, Marina de la Torre Mayado, “Solitary Waves in Massive Nonlinear $\mathbb S^N$-Sigma Models”, SIGMA, 6 (2010), 017, 22 pp.

Цитирование в формате AMSBIB
\RBibitem{AloGonDe 10}
\by Alberto Alonso Izquierdo, Miguel \'Angel Gonz\'alez Le\'on, Marina de la Torre Mayado
\paper Solitary Waves in Massive Nonlinear $\mathbb S^N$-Sigma Models
\jour SIGMA
\yr 2010
\vol 6
\papernumber 017
\totalpages 22
\mathnet{http://mi.mathnet.ru/sigma474}
\crossref{https://doi.org/10.3842/SIGMA.2010.017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593365}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896061803}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma474
  • http://mi.mathnet.ru/rus/sigma/v6/p17

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alonso-Izquierdo A., “Asymmetric Kink Scattering in a Two-Component Scalar Field Theory Model”, Commun. Nonlinear Sci. Numer. Simul., 75 (2019), 200–219  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:932
    Полный текст:26
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019